GENERAL MATHEMATICS

Volume 20, Issue 1, 2012




An integral operator preserving functions with bounded argument rotation
Mohammad Nazrul Islam
General Mathematics pp. 3–7
Abstract, references and article information
Retrieve article in: Full-Text PDF


Chord length distribution functions for an isosceles trapezium
Loredana Sorrenti
General Mathematics pp. 9–24
Abstract, references and article information
Retrieve article in: Full-Text PDF


A family of meromorphically p-valent functions with positive coefficients
M. K. Aouf
General Mathematics pp. 25–37
Abstract, references and article information
Retrieve article in: Full-Text PDF


On certain classes of ω − p−valent functions
A. T. Oladipo, Daniel Breaz
General Mathematics pp. 39–48
Abstract, references and article information
Retrieve article in: Full-Text PDF


Certain subclasses of meromorphic functions using convolution and subordination
T. N. Shanmugam, M. P. Jeyaraman
General Mathematics pp. 49–56
Abstract, references and article information
Retrieve article in: Full-Text PDF


Common fixed point results in b-cone metric spaces over topological vector spaces
Ion Marian Olaru, Adrian Branga, Anca Oprea
General Mathematics pp. 57–67
Abstract, references and article information
Retrieve article in: Full-Text PDF


The continuity of inversion in topological generalized group
G. R. Rezaei, J. Jamalzadeh
General Mathematics pp. 69–73
Abstract, references and article information
Retrieve article in: Full-Text PDF


A new class of harmonic uniformly starlike functions defined by an integral operator
H. Özlem Güney, F. Müge Sakar
General Mathematics pp. 75–83
Abstract, references and article information
Retrieve article in: Full-Text PDF


Certain classes of p-valent functions defined by convolution
M. K. Aouf, A. O. Mostafa
General Mathematics pp. 85–98
Abstract, references and article information
Retrieve article in: Full-Text PDF


Subclasses of α−uniformly convex functions obtained by using an integral operator and the theory of strong differential subordinations
Roxana Şendruţiu
General Mathematics pp. 99–107
Abstract, references and article information
Retrieve article in: Full-Text PDF

[Journals Homepage]